# SDR AWXA200601071

- Difficulty date: June 9, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 651758243
- Condition: Cracked
- Location: 178 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED BULKHEAD 178 VERTICAL BEAM CRACKED, .250 INCHES, AT BL 17.1L AND WL 231.  MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED WEB, FABRICATED SHIMS AND INSTALLED FABRICATED REPAIR PARTS ON BULKHEAD 178 VERTICAL BEAM AT BL 17.1L WL 231 IAW BOEING 737-300 SRM 53-10-08-2R12 FIG 201.
